On a property of the projector matrices and its application to the canonical representation of matrix functions

Egerváry, Jenő: On a property of the projector matrices and its application to the canonical representation of matrix functions. Acta scientiarum mathematicarum, (15). pp. 1-6. (1953)

[img] Cikk, tanulmány, mű
math_015_001-006.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1953
Volume: 15
Page Range: pp. 1-6
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13718

Actions (login required)

View Item View Item